RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2001, Volume 7, Issue 2, Pages 351–371 (Mi fpm578)  

This article is cited in 2 scientific papers (total in 2 papers)

The moment functions for the solution of the heat equation with stochastic coefficients

V. G. Zadorozhniy

Voronezh State University

Abstract: The formulae of the mean value and the second moment function are obtained for the heat differential equation with stochastic coefficient at the higher derivative, stochastic initial condition and stochastic exterior perturbation. The formulae do not contain the continual integral and hold even for dependent stochastic processes. The expression for the mean value of the solution generalizes the well-known Poisson formula for the solution of the heat differential equation.

Full text: PDF file (715 kB)

Bibliographic databases:
UDC: 517.95
Received: 01.12.1997

Citation: V. G. Zadorozhniy, “The moment functions for the solution of the heat equation with stochastic coefficients”, Fundam. Prikl. Mat., 7:2 (2001), 351–371

Citation in format AMSBIB
\Bibitem{Zad01}
\by V.~G.~Zadorozhniy
\paper The~moment functions for the~solution of the~heat equation with stochastic coefficients
\jour Fundam. Prikl. Mat.
\yr 2001
\vol 7
\issue 2
\pages 351--371
\mathnet{http://mi.mathnet.ru/fpm578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1866462}
\zmath{https://zbmath.org/?q=an:1049.35084}


Linking options:
  • http://mi.mathnet.ru/eng/fpm578
  • http://mi.mathnet.ru/eng/fpm/v7/i2/p351

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Grachev, “Tensor Approach to the Problem of Averaging Differential Equations with $\delta$-Correlated Random Coefficients”, Math. Notes, 87:3 (2010), 336–344  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. D. A. Grachev, A. G. Zhdanov, “Modelirovanie nelineinogo rezhima dlya lagranzhevykh reshenii nekotorykh stokhasticheskikh evolyutsionnykh uravnenii”, Zh. vychisl. matem. i matem. fiz., 52:10 (2012), 1890–1903  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:380
    Full text:150
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019